# SDR A6WA201040109

- Difficulty date: December 18, 2009
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 22,639 hours, 20,645 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION OF CRACK RT 559 FRAME AT RBL 9.  REPAIR USING REO 601R-53-41-260.
